# SDR ASAA2022122941478

- Difficulty date: December 29, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 58,878 hours, 17,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: AMC02RA03R
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EXIT LIGHT CONNECTOR D12452 BROKEN. GROUNDED - YES. REMOVED AND REPLACED CONNECTOR D12452 (A/C SIDE) IAW ASA B737-800 SWPM 20-61-28 AND WDM 33-51-13, PO 1046744.1 OPS CHECK PASSED FOR LH AFAT OVERWING EXIT LIGHT IAW ASA B737-800 AMM 33-51-00-710-801LH AFT O/W EXIT REVEAL R&R'ED ON N/R # G1752511.
